Ask a doctor

Acne Getting Worse with Accutane

I suffer from multiple big acnes on both cheeks. it usually happens during summer. i'm now on accutane treatment. it's already 24th day now. my acne is just getting worse. do i have to stop the medication?

Doctor Answers (1)

Accutane

+4

The initial days of receiving accutane may make the acne lesions look worse. However, most cases of severe acne respond dramatically to Accutane at about 3-5 months of treatment. In any case, I would suggest discussing this with the physician treating you.

West Palm Beach Dermatologic Surgeon
5.0 out of 5 stars 3 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...